# SDR AALA2020052649006

- Difficulty date: May 22, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A321-231
- Aircraft serial: 7732
- Aircraft time: 9,739 hours, 3,654 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - R4 DOOR DAMPER AND EMERGENCY CYLINDER BELOW PRESSURE LIMITS.  SERVICED R4 DOOR ASSIST BOTTLE PER AMM 52-10-00.
